# SDR COMA0160741

- Difficulty date: September 20, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 12,708 hours, 18,825 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Part serial: 2789
- Condition: Faulty
- Location: Avionics Bay
- Part time: 9,149 hours, 9,409 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT #5510.  DURING CLIMB-OUT OF CVG THE #2 ATTITUDE AND HEADING REFERENCE INDICATION FAILED, AIRCRAFT RETURNED TO THE FIELD.REPLACED THE #2 ATTITUDE AND HEADING REFERENCE SYSTEM (AHC-85E).
